# SDR ASOA2013112009445

- Difficulty date: October 28, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N691CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15136
- Aircraft time: 15,240 hours, 9,682 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 295-310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN ON OUTER SURFACE UNDER TCAS ANTENNA BS 295 & 310 CORRODED AT STRINGER 27.  REPAIRED IAW REO 690-53-21-567.
